Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society since 1950, Proceedings of the American Mathematical Society is devoted to shorter research articles in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Generalized algebraic operators
HTML articles powered by AMS MathViewer

by P. Ghatage PDF
Proc. Amer. Math. Soc. 52 (1975), 232-236 Request permission


A class of polynomially bounded operators satisfying an ${H^\infty }$ function is introduced and some results relating to the ${C_0}$ class of contractions introduced by Sz.-Nagy and Foias are generalized.
  • Peter L. Duren, Theory of $H^{p}$ spaces, Pure and Applied Mathematics, Vol. 38, Academic Press, New York-London, 1970. MR 0268655
  • Kenneth Hoffman, Banach spaces of analytic functions, Prentice-Hall Series in Modern Analysis, Prentice-Hall, Inc., Englewood Cliffs, N.J., 1962. MR 0133008
  • W. Mlak, Decompositions and extensions of operator valued representations of function algebras, Acta Sci. Math. (Szeged) 30 (1969), 181–193. MR 285914
  • W. Mlak, Decompositions of polynomially bounded operators, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 21 (1973), 317–322 (English, with Russian summary). MR 313862
  • B. Sz.-Nagy and C. Foiaş, Analyse harmonique des opérateurs de l’espace de Hilbert, Masson, Paris; Akad. Kiadó, Budapest, 1967; English rev. transl., North-Holland, Amsterdam; American Elsevier, New York; Akad. Kiadó, Budapest, 1970. MR 37 #778; 43 #947.
  • Henry Helson, Lectures on invariant subspaces, Academic Press, New York-London, 1964. MR 0171178
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A65
  • Retrieve articles in all journals with MSC: 47A65
Additional Information
  • © Copyright 1975 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 52 (1975), 232-236
  • MSC: Primary 47A65
  • DOI:
  • MathSciNet review: 0374961